# SDR C8GA20090223A

- Difficulty date: July 31, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION A CRACK WAS NOTED IN THE FRAME ATT BS 720F AT STRINGER 16R APPROX 5" LONG. CUT OUT DAMAGED PORTION DIM 5" X 2.5". FABRICATED REPAIR PARTS (ANGLE)FROM 7075-T6 DIM 15" X 5.5", FRAME FROM 7075-0 .080" DIM 15" X 7". INSTALLED REPAIR PARTS, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
